Header menu link for other important links
Complex symmetric weighted composition-differentiation operators
J. Liu, , H. Xie
Published in Taylor and Francis Ltd.
Volume: 71
Issue: 5
Pages: 737 - 755
In this article, we mainly study the weighted composition-differentiation operator on the weighted Bergman space (Formula presented.) and the derivative Hardy space (Formula presented.), which characterize complex symmetric weighted composition-differentiation operator (Formula presented.). Moreover, the normality and self-adjointness of (Formula presented.) are also discussed. © 2022 Informa UK Limited, trading as Taylor & Francis Group.
About the journal
JournalLinear and Multilinear Algebra
PublisherTaylor and Francis Ltd.